High Surf, Eastern Atlantic
- When
- April 15, 6:00 AM EST to April 17, 5:00 PM EST
- Where
- Eastern Atlantic forecast zone
- Reported by
- County Official
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
The nor'easter caused widespread minor with pockets of moderate tidal flooding along Delaware Bay, Raritan Bay and the Atlantic Ocean on the 15th and 16th. It also caused beach erosion.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The nor'easter caused widespread minor with pockets of moderate tidal flooding along Delaware Bay, Raritan Bay and the Atlantic Ocean on the 15th and 16th. It also caused beach erosion. The worst reported tidal flooding occurred along Monmouth County where tidal flooding occurred for up to three high tide cycles. Tidal flooding on the 16th occurred along the westward facing side of Barnegat Bay in Ocean County as strong to high west winds pushed the water east.| |In Monmouth County, the combination of the run-off from the heavy rain and the tides caused many roads to flood including New Jersey State Roads 35 and 36. Municipalities affected by tidal and roadway flooding included Aberdeen, Belford, Belmar, Hazlet, Manasquan, Middletown, Port Monmouth, Sea Bright and Union Beach. In an effort to reduce tidal flooding, water was pumped from Lake Como in Belmar. On the beaches themselves, vertical cuts to the beaches averaged 2 to 4 feet, but reached as high as 6 feet in Sea Bright, Deal and Asbury Park. Cuts to the dune systems themselves occurred in Deal, Long Branch, Monmouth Beach and Sea Bright. The horizontal dune cut in Sea Bright reached 1500 feet.|In Ocean County, the worst reported flooding occurred on the bay side on the 16th. Portions of State Route 35 were flooded. The ramps into and out of State Route 37 in Seaside Heights were flooded. Bay flooding was reported in Lavallette, Mantoloking, Seaside Park and Surf City.|Tidal flooding reached into the yards of homes on Cedar Bonnet Island.|On the Atlantic Ocean side, erosion was severe in Harvey Cedars in the Atlantic Avenue area where the vertical cut reached between 6 and 8 feet. Elsewhere in Harvey Cedars and the county, most of the vertical cuts were between 2 and 4 feet. |In Atlantic County, the only reported erosion was in the Atlantic City area were a cut to the dune system occurred in a 10 foot area. The vertical cut to the beach reached 5 to 6 feet. Damage to the boardwalk railing was also reported.|In Cape May County, The high tide the night of the 15th forced the closure of the George Redding Bridge in Wildwood (New Jersey State Route 47) and Ocean Drive (County Route 619) between Ocean City and Strathmere. Tidal flooding also occurred on the Delaware Bay side with wave damage reported to several homes in Reeds Beach (Middle Township).|The pounding surf also caused the geotubes to become exposed in Strathmere. Most of the vertical cuts were 1 to 3 feet, except for a small section in Cape May City where the vertical cut to the beaches reached 6 feet.|In Cumberland County, in Downe Township, the road to Money Island was breached by the tide and sand was tossed on the road. In Seabreeze (Fairfield Township), a multi-million dollar shore restoration project (that was nearing completion) was badly damaged. In Maurice River Township, tidal flooding along the bay and the Maurice River flooded several roads including Glades and Matts Landing Roads.|The highest tides included 8.13 feet above mean lower low water at Sandy Hook (Monmouth County) on the morning of the 16th, and 7.22 feet above mean lower low water at Cape May (Cape May County), on the evening of the 15th. Minor tidal flooding starts at 6.7 feet above mean lower low water and moderate tidal flooding starts at 7.7 feet above mean lower low water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 15, 3:07 AM EST, 2 hours 53 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT SUN APR 15 2007
.SYNOPSIS...
LOW PRESSURE/A STORM SYSTEM...WILL CONTINUE TO INTENSIFY AS IT
MOVES THROUGH THE CAROLINAS AND EASTERN VIRGINIA TODAY, THEN
REACHES THE SOUTHERN NEW JERSEY COAST THIS EVENING ON ITS WAY TO
LONG ISLAND BY LATE TONIGHT. THE STORM WILL THEN MEANDER OFF THE
NORTHEAST COAST INTO TUESDAY MORNING BEFORE HEADING OUT TO SEA BY
WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
ALTHOUGH SOME SNOW WAS FALLING OVER THE HIGHER ELEVATIONS OF THE
POCONOS AND NW NJ, AS TEMPERATURES DROPPED RAPIDLY WITH THE ONSET
OF PCPN. NOW THAT TEMPS HAVE SETTLED DOWN IN THIS AREA, WARM
ADVECTION SHOULD ALLOW THE SNOW TO CHANGE TO RAIN EARLY THIS
MORNING WITH PERHAPS AN INCH OR TWO ACCUMULATION AT THE HIGHER
ELEVATIONS.
OTHERWISE...RAIN HAS OVERSPREAD THE REGION AND RADAR CONTINUES TO
SUPPORT THE COMPUTER PROGS THAT THE RAINFALL INTENSITY WILL
CONTINUE TO INCREASE. THE STORM IS EMBEDDED WITHIN A NEGATIVELY
TILTED DIFLUENT UPPER AIR SYSTEM WITH STRONG DYNAMICS. THIS MEANS
THAT THE HEAVY RAIN FORECAST CONTINUES TO LOOK GOOD. WE EXPECTED
WIDESPREAD 2 TO 3 INCH AMOUNTS AND SOME 4 INCHERS ARE POSSIBLE.
THIS AFTERNOON...MODELS SUGGEST A WARM SECTOR MAKING IT INTO THE
SOUTHERN MOST AREAS. HOWEVER, WITH THE COLD OCEAN, THIS WARMER AIR
PROBABLY WONT BE SEEN ON THE GROUND AND WILL BE LIFTED ABOVE THE
MARITIME LAYER. EVEN SO, THERE WILL BE WARMER AIR AROUND AND TSTMS
COULD DEVELOP AS THE COLD FRONT COMES IN FROM THE WEST. WINDS
ALOFT WILL CONTINUE TO BE STRONG AND IF TSTMS DO FORM, SOME OF THE
STRONG WINDS MIGHT MIX DOWN POSSIBLY CAUSING A SVR TSTM.
TONIGHT, A TROWEL LOOKS LIKE IT DEVELOPS ON THE NW QUADRANT OF THE
LOW AS COLD AIR ARRIVES. EVENTUALLY IT GETS COLD ENOUGH TO CHANGE
THE RAIN TO SNOW NORTH LATE TONIGHT OVER THE NORTHERN AREAS. OVER
THE REST OF THE REGION, THE PCPN SHOULD BECOME MORE SHOWERY WITH
LESS LIFT ALOFT AND WITH THE COLDER AIR RETURNING, SOME OF THE
SHOWERS...EVEN SOUTH COULD BE MIXED WITH SNOW.
A WIND ADVISORY HAS ALSO BEEN ISSUED FOR THE NJ AND DE COASTS.
ONSHORE GALE FORCE WINDS SHOULD CAUSE WIND GUSTS TO 50 MPH.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
ON MONDAY...SNOW IS EXPECTED NORTH. HOWEVER, IT IS QUESTIONABLE
HOW MUCH FALLS AND WILL DEPEND ON HOW MUCH MOISTURE REMAINS WITH
THE TROWEL. THE TROWEL LIFTS TO THE NORTH LATE IN THE DAY AND EVEN
THE NORTHERN AREAS SHOULD SEE THE SNOW BECOME SHOWERY. USING THE
GFS SOUNDINGS AS A GUIDE, NRN NJ WILL BE THE LAST TO GET THE COLD
AIR AND CHANGE TO SNOW...THEREFORE, DUE TO THE LONGER DURATION OF
THE RAIN THERE, I DID NOT EXTEND THE WINTER STORM WATCH INTO EVEN
SUSSEX COUNTY NJ.
TUESDAY THROUGH WEDNESDAY WE REMAIN UNDER WEAKENING CYCLONIC FLOW
ALOFT. THE AIRMASS WILL BE UNSTABLE AND COLD ALLOWING RAIN OR SNOW
SHOWERS TO DEVELOP, MAINLY ON TUESDAY. THE BIGGEST EFFECT WILL BE
THE WINDY CONDITIONS AS SOME OF THE WINDS FROM ALOFT MIX DOWN, ESP
ON TUESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
THE WEATHER CAN BE EXPECTED TO CONTINUE TO IMPROVE. ALSO, MOST OF
THE COLD AIR WILL BE GONE BY THE WEEKEND AS TEMPERATURES MODERATE
BACK TO NORMAL.
&&
.AVIATION...
THE MUCH ADVERTISED STORM IS UPON US, ALBEIT ITS MOVEMENT IS A
LITTLE SLOWER THAN ORIGINALLY EXPECTED. LOCAL TAF SITES GENERALLY
MVFR/IFR CIGS AND EITHER VFR OR MVFR VSBYS. HOWEVER, CONDITIONS ARE
EXPECTED TO FURTHER DETERIORATE TOWARD DAYBREAK WITH IFR/LIFR
CONDITIONS EXPECTED WITH SOME HEAVY RAIN. STRONG E TO NE WINDS ARE
EXPECTED TO DEVELOP AHEAD OF THE LOW, EVEN THOUGH THIS HAS NOT COME
TO FRUITION SO FAR. WINDS WILL THEN TURN AROUND TO THE NW AROUND
00Z AND WILL REMAIN HIGH OR GET EVEN HIGHER DURING THE DAY MONDAY.
THE RAIN WILL TAPER OFF AND BECOME MORE SHOWERY TONIGHT INTO MONDAY,
BUT TEMPS WILL BE COLD ENOUGH TO SUPPORT SOME SNOW SHOWERS AS WELL.
&&
.MARINE...
WITH THE SLOWER PROGRESSION OF THE STORM, THE MARINE AREA STILL
REMAINS RELATIVELY QUIET EARLY THIS MORNING. HOWEVER CONDITIONS
WILL BE CHANGING AS THE LOW APPROACHES AND THEN RE-EMERGES OFF THE
COAST.
WINDS AND SEAS WILL BEGIN TO INCREASE AND GALE FORCE GUSTS WILL
BECOME LIKELY. AS THE LOW MOVES SLOWLY UP THE MID ATLANTIC COAST
SUNDAY INTO SUNDAY NIGHT, WINDS WILL DROP OFF SOMEWHAT. BUT AS THE
LOW CONTINUES TO MOVE SLOWLY N INTO SOUTHERN NEW ENGLAND, THE TIGHT
PRESSURE GRADIENT ON THE BACKSIDE OF THE SYSTEM WILL MOVE OVER OUR
AREA CAUSING WINDS TO ONCE AGAIN INCREASE TO GALE FORCE, THIS TIME
FROM THE NORTHWEST. THE LOW WILL LINGER OVER THE NERN CONUS BEFORE
HEADING OUT TO SEA TUESDAY. THIS WILL KEEP GALE FORCE GUSTS AT
LEAST THROUGH MONDAY AND PROBABLY WELL INTO MONDAY NIGHT.
&&
.TIDES...
THE COASTAL FLOOD WARNING REMAINS IN EFFECT, EVEN THOUGH THE BIGGEST
PROBLEMS NOW APPEAR WITH THE AFTERNOON HIGH TIDE. AGAIN, WITH THE
SLOWER PROGRESSION OF THE STORM, WE ARE JUST AWAITING THINGS TO RAMP
UP. HIGH ASTRONOMICAL TIDES WILL COMBINE WITH THE STRONG ONSHORE
FLOW TO PRODUCE MINOR TO MODERATE FLOODING AROUND THE TIMES OF HIGH
TIDE. ANY FLOODING WILL BE EXACERBATED BY THE HEAVY RAINFALL. BACK
BAYS WILL ALSO HAVE TIDAL FLOODING, BECAUSE OF THE HEAVY RAIN AND
THE DIFFICULTY IN DRAINING. THE TIMING OF THE MOVEMENT OF THE LOW
WILL DETERMINE WHAT AREAS WILL HAVE MODERATE FLOODING DURING THE
EVENING TIDES. IT APPEARS THAT THE LOW WILL BE CENTERED SOMEWHERE
ALONG THE CENTRAL OR NORTHERN NEW JERSEY COAST BY EVENING. THIS WILL
GIVE THE AREAS NEAR AND NORTH OF THE CENTER THE BEST CHANCES FOR
MODERATE TIDAL FLOODING AT THAT TIME. AS THE STORM MOVES SLOWLY OFF
TO THE NORTH, W TO NW WINDS ON THE BACKSIDE OF THE SYSTEM WILL
INCREASE TO GALE FORCE AND POSSIBLY PRODUCE BLOWOUT CONDITIONS
MONDAY INTO TUESDAY.
&&
.HYDROLOGY...
THE FLOOD WATCH IS DEFINATELY WARRANTED, ESPECIALLY FROM
ILG-PHL-TTN NORTHWARD. IN THESE AREAS 1.5 INCHES WILL PROBABLY
START FLOODING ON SMALLER STREAMS. THESE VALUES COULD BE REACHED
EARLY THIS MORNING WITH HEAVY RAIN ALREADY IN PLACE. ANYONE LIVING
NEAR STREAMS OR IN POOR DRAINAGE AREAS SHOULD PREPARED TO TAKE
ACTION IF FLOOD OR FLASH FLOOD WARNINGS ARE ISSUED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH MONDAY MORNING FOR PAZ060>062-067>071.
COASTAL FLOOD WARNING UNTIL 2 AM EDT MONDAY FOR PAZ070-071.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING
FOR PAZ054-055.
NJ...FLOOD WATCH THROUGH MONDAY MORNING FOR NJZ001-007>010-012>027.
COASTAL FLOOD WARNING UNTIL 2 AM EDT MONDAY FOR NJZ012>014-
016>027.
WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM EDT THIS
AFTERNOON FOR NJZ014-024>026.
DE...FLOOD WATCH THROUGH MONDAY MORNING FOR DEZ001>004.
COASTAL FLOOD WARNING UNTIL 2 AM EDT MONDAY FOR DEZ001>004.
WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM EDT THIS
AFTERNOON FOR DEZ004.
MD...FLOOD WATCH THROUGH MONDAY MORNING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 8 PM EDT MONDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...RNS
NEAR TERM...RNS
SHORT TERM...RNS
LONG TERM...RNS
AVIATION...LN
MARINE...LN
HYDROLOGY...RNS
TIDES/COASTAL FLOODING...LNHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 AM EDT SUN APR 15 2007 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ060>062-067>069-160745- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON FROM PHILADELPHIA SOUTHWARD. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH INTO EARLY MONDAY MORNING HEAVY RAIN WILL BE OVER BUT ANY FLOODING THAT DEVELOPS COULD CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-160745- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD WARNING WIND ADVISORY HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON SOUTH OF LITTLE EGG INLET NJ. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. A COASTAL FLOOD WARNING CONTINUES. ANY FLOODING SHOULD BE WORSE THE FURTHER NORTH ONE GETS. THIS MORNING, MOSTLY MINOR FLOODING IS EXPECTED WITH THE HIGH TIDE. THIS AFTERNOON, MODERATE FLOODING IS ANTICIPATED, ESPECIALLY TO THE NORTH OF ATLANTIC CITY. STRONG ONSHORE WINDS WILL GUST TO 50 MPH AT TIMES TODAY SO A WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-NJZ012-013-016>023-027-PAZ070-071-160745- NEW CASTLE-KENT DE-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD WARNING HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON SOUTH OF LITTLE EGG INLET NJ. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. A COASTAL FLOOD WARNING CONTINUES. ANY FLOODING SHOULD BE WORSE THE FURTHER NORTH ONE GETS. THIS AFTERNOON, MODERATE FLOODING IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HEAVY RAIN WILL BE OVER BUT ANY FLOODING THAT DEVELOPS COULD CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-160745- CARBON-MONROE- 339 AM EDT SUN APR 15 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH LATE TONIGHT SOME SNOW WILL FALL AT THE HIGHER ELEVATIONS THIS MORNING AND MAY ACCUMULATE AN INCH OR TWO BEFORE CHANGING TO RAIN. THE RAIN WILL CHANGE BACK TO SNOW LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH SNOW IS EXPECTED MONDAY WITH ACCUMULATIONS OF 6 INCHES POSSIBLE MAINLY AT THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-160745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RNS
The national radar mosaic for the moment the first event began.
7 coastal flood, 6 high surf. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 30182, 30183, 30184, 30185, 30186, 30187, 30181, 30377, 30378, 30410, 30156, 30375, 30376.